# SDR GMAL9509142

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134KA
- Make and model: Kaman K-1200
- Aircraft serial: A940006
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001005
- Condition: Cracked
- Location: Main Rotor
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE FOUND CRACKED, CRACK LOCATED BETWEEN STA 172 AND STA 180, CORDWISE ON BOTTOM OF BLADE AT 13 INCHES LONG, 5 INCHES FROM LEADING EDGE.  ONLY 4 HOURS OF FLIGHT SINCE LAST INSPECTION.  AIRCRAFT TOTAL TIME 566 HOURS, 3 BLADES FOUND CRACKED AT SAME TIME.  (X)
